The Michigan Mathematical Journal

Arithmetic of a singular K3 surface

Matthias Schütt

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 56, Issue 3 (2008), 513-527.

Dates
First available in Project Euclid: 12 January 2009

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1231770357

Digital Object Identifier
doi:10.1307/mmj/1231770357

Mathematical Reviews number (MathSciNet)
MR2488723

Zentralblatt MATH identifier
1163.14022

Subjects
Primary: 11G25: Varieties over finite and local fields [See also 14G15, 14G20] 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture)
Secondary: 11F23: Relations with algebraic geometry and topology 14J27: Elliptic surfaces 14J28: $K3$ surfaces and Enriques surfaces

Citation

Schütt, Matthias. Arithmetic of a singular K3 surface. Michigan Math. J. 56 (2008), no. 3, 513--527. doi:10.1307/mmj/1231770357. http://projecteuclid.org/euclid.mmj/1231770357.


Export citation

References

  • M. Artin, Supersingular $K3$ surfaces, Ann. Sci. École Norm. Sup. (4) 7 (1974), 543--568.
  • J. W. S. Cassels, Lectures on elliptic curves, London Math. Soc. Stud. Texts, 24, Cambridge Univ. Press, Cambridge, 1991.
  • I. Dolgachev and D. Kond\B o, A supersingular $K3$ surface in characteristic 2 and the Leech lattice, Internat. Math. Res. Notices 1 (2003), 1--23.
  • K. Ireland and M. Rosen, A classical introduction to modern number theory, Grad. Texts in Math., 84, Springer-Verlag, Berlin, 1982.
  • H. Ito, On extremal elliptic surfaces in characteristic 2 and 3, Hiroshima Math. J. 32 (2002), 179--188.
  • R. Livné, Motivic orthogonal two-dimensional representations of $\text\rm Gal(\bar\Bbb Q/\Bbb Q),$ Israel J. Math. 92 (1995), 149--156.
  • Q. Liu, D. Lorenzini, and M. Raynaud, On the Brauer group of a surface, Invent. Math. 159 (2005), 673--676.
  • R. Miranda and U. Persson, On extremal rational elliptic surfaces, Math. Z. 193 (1986), 537--558.
  • M. Schütt, CM newforms with rational coefficients, Ramanujan J. (to appear).
  • ------, Hecke eigenforms and the arithmetic of singular K3 surfaces, Ph.D. thesis, Univ. Hannover, 2006.
  • ------, Elliptic fibrations of some extremal K3 surfaces, Rocky Mountain J. Math. 37 (2007), 609--652.
  • I. Shimada and D. Q. Zhang, Classification of extremal elliptic $K3$ surfaces and fundamental groups of open $K3$ surfaces, Nagoya Math. J. 161 (2001), 23--54.
  • T. Shioda, On the Mordell--Weil lattices, Comment. Math. Univ. St. Paul. 39 (1990), 211--240.
  • ------, The elliptic K3 surfaces with a maximal singular fibre, C. R. Acad. Sci. Paris Sér. I Math. 337 (2003), 461--466.
  • J. H. Silverman, Advanced topics in the arithmetic of elliptic curves, Grad. Texts in Math., 151, Springer-Verlag, New York, 1994.
  • J. Tate, On the conjectures of Birch and Swinnerton--Dyer and a geometric analog, Dix exposés sur la cohomologie des schemas (A. Grothendieck, N. H. Kuiper, eds.), pp. 189--214, North-Holland, Amsterdam, 1968.
  • ------, Conjectures on algebraic cycles in $\ell$-adic cohomology, Proc. Sympos. Pure Math., 55, pp. 71--83, Amer. Math. Soc., Providence, RI, 1994.